×

Found 207 Documents (Results 1–100)

100
MathJax

Properties of weak fundamental solutions of parabolic equations with lower derivatives. (English. Russian original) Zbl 0682.35005

Sov. Math., Dokl. 33, 789-793 (1986); translation from Dokl. Akad. Nauk SSSR 288, 827-831 (1986).
Reviewer: P. G. Schmidt
PDF BibTeX XML Cite

Differentiation of multivalued mappings and properties of solutions of differential inclusions. (English. Russian original) Zbl 0659.34013

Sov. Math., Dokl. 33, 662-666 (1986); translation from Dokl. Akad. Nauk SSSR 288, 296-301 (1986).
Reviewer: T.Rzezuchowski
MSC:  34A60 58C20 93B05
PDF BibTeX XML Cite

Bifurcations in the presence of a symmetry group and loss of stability of some plane flows of a viscous fluid. (English. Russian original) Zbl 0648.35010

Sov. Math., Dokl. 33, 742-747 (1986); translation from Dokl. Akad. Nauk SSSR 288, 783-788 (1986).
Reviewer: V.Răsvan
PDF BibTeX XML Cite

On the construction of a spectral measure for selfadjoint three-parameter problems. (English. Russian original) Zbl 0643.47019

Sov. Math., Dokl. 33, 739-741 (1986); translation from Dokl. Akad. Nauk SSSR 288, 780-782 (1986).
Reviewer: Rho Yae-chul
PDF BibTeX XML Cite

On the asymptotic behavior of spectral characteristics of an integral operator with difference kernel on expanding regions. (English. Russian original) Zbl 0635.47006

Sov. Math., Dokl. 33, 400-403 (1986); translation from Dokl. Akad. Nauk SSSR, 287, 529-532 (1986).
Reviewer: L.Hacia
MSC:  47A10 47B38 47Gxx
PDF BibTeX XML Cite

On convergence of expansions in eigenfunctions and associated functions of the Schrödinger operator at a point of discontinuity of the potential. (English. Russian original) Zbl 0629.35094

Sov. Math., Dokl. 33, 716-720 (1986); translation from Dokl. Akad. Nauk SSSR 288, 547-551 (1986).
Reviewer: M.A.Perelmuter
MSC:  35P10 35J10 46E35
PDF BibTeX XML Cite

On uniform quasisymptotics of the solution of the Cauchy problem for a hyperbolic equation. (English. Russian original) Zbl 0629.35072

Sov. Math., Dokl. 33, 326-329 (1986); translation from Dokl. Akad. Nauk SSSR 287, 37-40 (1986).
Reviewer: G.Molnarka
MSC:  35L15 35B40
PDF BibTeX XML Cite

Asymptotics of unbounded solutions of the nonlinear equation \(u_ t=(u^{\sigma}u_ x)_ x+u^{\beta}\) near a “singular” point. (English. Russian original) Zbl 0629.35061

Sov. Math., Dokl. 33, 840-844 (1986); translation from Dokl. Akad. Nauk SSSR 288, 1293-1297 (1986).
Reviewer: Y.Ebihara
MSC:  35K55 35B40 35K15
PDF BibTeX XML Cite

Infinite-dimensional hyperbolic equations corresponding to Dirichlet operators. (English. Russian original) Zbl 0628.35053

Sov. Math., Dokl. 33, 775-778 (1986); translation from Dokl. Akad. Nauk SSSR 288, 814-817 (1986).
Reviewer: A.Tsutsumi
MSC:  35L15 35B20
PDF BibTeX XML Cite

On necessary and sufficient conditions for the existence of a classical solution of a mixed problem for the one-dimensional wave equation. (English. Russian original) Zbl 0626.35054

Sov. Math., Dokl. 33, 511-514 (1986); translation from Dokl. Akad. Nauk SSSR 287, 1080-1083 (1986).
Reviewer: S.L’vin
MSC:  35L20 35C10 35A05
PDF BibTeX XML Cite

On the theory of systems of convolution type equations with semi-almost- periodic symbols in spaces of Bessel potentials. (English. Russian original) Zbl 0625.45002

Sov. Math., Dokl. 33, 180-184 (1986); translation from Dokl. Akad. Nauk SSSR 286, 799-803 (1986).
Reviewer: C.Corduneanu
MSC:  45E10 47A53 42A75
PDF BibTeX XML Cite

On dynamical systems with structurally unstable homoclinic curves. (English. Russian original) Zbl 0625.34054

Sov. Math., Dokl. 33, 234-238 (1986); translation from Dokl. Akad. Nauk SSSR 286, 1049-1053 (1986).
Reviewer: U.D’Ambrosio
MSC:  37-XX 34D30 54H20
PDF BibTeX XML Cite

On spectral properties of a class of differential operators with almost- periodic coefficients, and their perturbations. (English. Russian original) Zbl 0624.34019

Sov. Math., Dokl. 33, 438-441 (1986); translation from Dokl. Akad. Nauk SSSR 287, 777-781 (1986).
Reviewer: E.Beck
MSC:  34L99 47E05
PDF BibTeX XML Cite

On conditions for the Noether property and on the index of some two- dimensional singular integral equations with discontinuous coefficients in a bounded simply connected domain. (English. Russian original) Zbl 0622.45001

Sov. Math., Dokl. 33, 752-757 (1986); translation from Dokl. Akad. Nauk SSSR 288, 792-797 (1986).
Reviewer: R.Duduchava
PDF BibTeX XML Cite

Analogues of multisoliton potentials for the two-dimensional Schrödinger operator, and a nonlocal Riemann problem. (English. Russian original) Zbl 0616.35071

Sov. Math., Dokl. 33, 9-12 (1986); translation from Dokl. Akad. Nauk SSSR 286, 19-22 (1986).
Reviewer: E.Belokolos
PDF BibTeX XML Cite

Decay of solutions of an exterior boundary value problem and the principle of limiting amplitude for a hyperbolic system. (English. Russian original) Zbl 0616.35051

Sov. Math., Dokl. 33, 243-247 (1986); translation from Dokl. Akad. Nauk SSSR 286, 1057-1062 (1986).
Reviewer: A.Dang-Dinh
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification